CSpace
ON THE ESTIMATE OF THE 1ST EIGENVALUE OF A COMPACT RIEMANNIAN MANIFOLD
ZHONG, JQ; YANG, HC
1984
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume27Issue:12Pages:1265-1273
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TY07900003
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:78[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28677
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHONG, JQ,YANG, HC. ON THE ESTIMATE OF THE 1ST EIGENVALUE OF A COMPACT RIEMANNIAN MANIFOLD[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1984,27(12):1265-1273.
APA ZHONG, JQ,&YANG, HC.(1984).ON THE ESTIMATE OF THE 1ST EIGENVALUE OF A COMPACT RIEMANNIAN MANIFOLD.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,27(12),1265-1273.
MLA ZHONG, JQ,et al."ON THE ESTIMATE OF THE 1ST EIGENVALUE OF A COMPACT RIEMANNIAN MANIFOLD".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 27.12(1984):1265-1273.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHONG, JQ]'s Articles
[YANG, HC]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHONG, JQ]'s Articles
[YANG, HC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHONG, JQ]'s Articles
[YANG, HC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.